# SDR SIMA20130416005

- Difficulty date: April 15, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 27,007 hours, 24,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK,  FOUND FURTHEST AFT EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-08, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
